MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER CREEVY MODEL

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER CREEVY MODEL
Model Number 01267520
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the valve got disconnected and fell out.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the valve got disconnected and fell out.
 
Additional Manufacturer Narrative
The reported event is confirmed cause unknown.The used three-way latex foley catheter was returned without the original packaging.Visual evaluation: visual evaluation noted dried residue with the drainage eyes and funnel, as well as within the irrigation funnel.The inflation cap/valve completely separated from the from the funnel.Further evaluation noted the inflation cap was placed upside down on the valve.The cap/valve was reattached to the funnel and an attempt was made to inflate the catheter, however, the valve detached once the water was instilled.When attempting to remove the syringe, the cap disconnected and left the valve portion still attached to the luer lock syringe; it is unknown if this occurred during use and the user replaced the cap/valve in the wrong orientation.This does not meet specification " detached valves/caps".A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.A labeling review was not performed because labelling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
BARDEX® LUBRICATH® FOLEY CATHETER CREEVY MODEL
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16962599
Report Number1018233-2023-03620
Device Sequence Number5224937
Product Code EZC
UDI-Device Identifier00801741018800
UDI-Public(01)00801741018800
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K910195
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number01267520
Device Catalogue Number01267520
Device Lot NumberNGCR2832
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2023
Supplement Date Received by Manufacturer09/05/2023
Initial Report FDA Received Date05/19/2023
Supplement Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown